BibTeX record journals/apal/Seldin97

download as .bib file

@article{DBLP:journals/apal/Seldin97,
  author    = {Jonathan P. Seldin},
  title     = {On the Proof Theory of Coquand's Calculus of Constructions},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {83},
  number    = {1},
  pages     = {23--101},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0168-0072(96)00008-5},
  doi       = {10.1016/S0168-0072(96)00008-5},
  timestamp = {Fri, 21 Feb 2020 21:18:31 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Seldin97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics